# SDR QMLA2024021920018

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N911CN
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 7,036 hours, 20,441 cycles
- Engine: Allsn 250C47B
- Engine time: 6,502 hours, 13,260 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 23301000400
- Condition: Worn
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG SMELL OF EXHAUST FUMES ON PATIENT FLIGHT, ON GROUND AND DURING FORWARD FLIGHT WITH TAIL WIND. REPLACED SLIDING WINDOW SEALS ON BOTH AFT CREW DOORS. WENT ON MAINTENANCE FLIGHT, COULD NOT DETECT ANY EXHAUST FUME SMELL IN AFT CABIN ON GROUND OR IN FLIGHT.
